Large deviations and stochastic stability in population games

Staudigl, Mathias ; Arigapudi, Srinivas ; Sandholm, William H.

Additional URL:
Document Type: Article
Year of publication: 2022
The title of a journal, publication series: Journal of Dynamics and Games : JDG
Volume: 9
Issue number: 4
Page range: 569-595
Place of publication: Springfield, MO
Publishing house: AIMS
ISSN: 2164-6066 , 2164-6074
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Optimization (Staudigl 2023-)
Subject: 510 Mathematics
Classification: MSC: 91A22 , 60F10 , 60J10,
Keywords (English): Markov chains , large deviations , Hamilton-Jacobi equations , state-constrained optimal control

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item